Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 210, NWS Albuquerque, NM

August 28, 2005Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 28, 2005, 1:05 PM MDT for Lincoln County, New Mexico. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2005, 1:05 PM MDT (19:05 UTC)
Expired
Aug 28, 2005, 2:01 PM MDT
In force
56 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 79 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 1:20 PM MDTHAIL 0.7514 Ne Ruidoso, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 12:40 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2005-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2005-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
2403 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 281904
SVRABQ
NMC027-282000-
/O.NEW.KABQ.SV.W.0210.050828T1905Z-050828T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT SUN AUG 28 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 200 PM MDT

* AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GLENCOE...OR ABOUT 13 MILES EAST OF RUIDOSO...AND MOVING SOUTH AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLENCOE AND 6 MILES WEST OF SAN PATRICIO AROUND 115 PM MDT...
  9 MILES WEST OF HONDO AROUND 125 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3317 10529 3328 10529 3331 10532 3332 10560
      3351 10554 3356 10527 3346 10523 3338 10523
      3316 10520

$$

23
4 follow-up statements
000 
WWUS55 KABQ 281912
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT SUN AUG 28 2005

NMC027-282000-
/O.CON.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/
LINCOLN-
110 PM MDT SUN AUG 28 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 200 PM MDT...

AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GLENCOE...OR ABOUT 11 MILES EAST OF RUIDOSO...MOVING 
SOUTH AT 10 MPH. ANOTHER SEVERE THUNDERSTORM IS LOCATED 16 MILES 
NORTH NORTHEAST OF ENCINOSO MOVING SOUTH AT 10 TO 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTH CENTRAL LINCOLN COUNTY AROUND 120 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.

LAT...LON 3317 10529 3328 10529 3331 10532 3332 10560
      3351 10554 3356 10527 3346 10523 3338 10523
      3316 10520

$$

23
000 
WWUS55 KABQ 281921
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
120 PM MDT SUN AUG 28 2005

NMC027-282000-
/O.CON.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/
LINCOLN-
120 PM MDT SUN AUG 28 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 200 PM MDT...

AT 118 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR GLENCOE...OR ABOUT 14 MILES EAST OF
RUIDOSO...MOVING NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM IS 
12 MILES NORTH NORTHWEST OF ENCINOSO MOVING SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  5 MILES NORTHWEST OF SAN PATRICIO AROUND 125 PM MDT...
  LINCOLN AND 8 MILES NORTHWEST OF HONDO AROUND 130 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.

LAT...LON 3317 10529 3328 10529 3331 10532 3332 10560
      3351 10554 3356 10527 3346 10523 3338 10523
      3316 10520

$$

23
000 
WWUS55 KABQ 281947
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT SUN AUG 28 2005

NMC027-282000-
/O.CON.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/
LINCOLN-
145 PM MDT SUN AUG 28 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN
COUNTY UNTIL 200 PM MDT...

AT 143 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED OVER CENTRAL LINCOLN COUNTY...OR ABOUT 
23 MILES SOUTHEAST OF CORONA...MOVING SOUTH AT 15 MPH. THE SEVERE 
THUNDERSTORM THAT WAS OVER SOUTHERN LINCOLN COUNTY SOUTHEAST OF 
RUIDOSO AS MOVE SOUTH INTO OTERO COUNTY

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL LINCOLN COUNTY AROUND 150 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.

LAT...LON 3372 10519 3375 10557 3409 10556 3411 10523

$$

49
000 
WWUS55 KABQ 282001
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT SUN AUG 28 2005

NMC027-282011-
/O.EXP.KABQ.SV.W.0210.000000T0000Z-050828T2000Z/
LINCOLN-
201 PM MDT SUN AUG 28 2005

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL LINCOLN COUNTY
AT 200 PM MDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...HAIL UP TO ONE HALF AND GUSTY WINDS ARE STILL POSSIBLE FROM 
THIS THUNDERSTORM WHICH IS MOVING SOUTH OF THE CAPITAN MOUNTAINS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.

LAT...LON 3372 10519 3375 10557 3409 10556 3411 10523

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:30 AM MDT, 9 hours 35 minutes earlier.

Area forecast discussion, Aug 28, 3:30 AM MDT, 9 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT SUN AUG 28 2005

.DISCUSSION...AXIS OF CYCLONICALLY CURVED UPPER JET FORECAST TO
EXTEND FROM NE AZ TO VICINITY OF FAR SE NM TODAY...AN ORIENTATION
THAT WILL BE MORE NW TO SE THAN WAS THE CASE ON SATURDAY THANKS TO
AMPLIFICATION OF THE UPSTREAM RIDGE.

WITHIN THE NWLY JET CORE...GFS DEPICTS ANOTHER SHORT-WAVE TROUGH AND
ATTENDANT SPEED MAX FORECAST TO TRANSLATE SEWD PLACING CENTRAL/EC
ZONES BENEATH REGION OF ENHANCED UPPER LEVEL DIVERGENCE FOR THE
AFTERNOON. NAM HAS A SIMILAR UL PATTERN BUT IT/S NOT QUITE AS SHARP
WITH THE SHORT-WAVE TROUGH AND KEEPS BEST UL DIVERGENCE FIELD JUST
SOUTHEAST OF OUR CWA.  EITHER WAY...ANOTHER ACTIVE DAY IN STORE WITH
THE BEST POTENTIAL FOR ORGANIZED AND POSSIBLY SEVERE STORMS FROM THE
EAST SLOPES OF THE SANDIA/MANZANO MOUNTAINS EXTENDING SOUTH INTO
LINCOLN COUNTY AND EASTWARD ACROSS THE EC/SE PLAINS. VERTICAL WIND
PROFILES WILL BE FAVORABLE TO SUPPORT A FEW SEVERE STORMS...BUT
INSTABILITY SHOULD NOT BE AS GREAT GIVEN COOLER TEMPERATURES.
EXCEPTION COULD BE ACROSS SOCORRO AND LINCOLN COUNTIES WHERE
CONVECTIVE PARAMETERS LOOK PRIME FOR SEVERE.

SHRA/TSRA LINGERING OVER SE ZONES TONIGHT...BUT DECREASING TREND
TOWARD DAYBREAK AS BEST UPPER LEVEL DYNAMICS SHIFT SOUTH OF OUR
AREA. FLOW ALOFT THEN BECOMES NORTH TO NORTHEAST BY EARLY MONDAY AND
MONDAY STILL APPEARS TO BE A DOWN DAY WITH OVERALL DRYING AND
STABILIZING OF THE AIR MASS.  RIDGE THEN FLATTENS AS THE AXIS
PIVOTS/LEANS EASTWARD OVER THE AREA TUE/WED. LOOKS MAINLY DRY AND
WARM. MORE ACTIVE AGAIN AS UPPER FLOW SHIFTS TO SOUTHWEST AND
ANOTHER BOUNDARY SLIDES INTO THE PLAINS. THERE MAY BE SOME POTENTIAL
FOR SUBTROPICAL MOISTURE TO RETURN LATE NEXT WEEK...WITH THE UPPER
HIGH CENTER FORECASTED OVER TEXAS/OKLAHOMA.  KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  92  53  91  56 /  10   0   0   0
GALLUP..........................  87  45  87  47 /  10   0   0   0
GRANTS..........................  88  46  87  48 /  20  10   0   0
GLENWOOD........................  93  53  92  54 /  20  10  10  10
CHAMA...........................  79  39  80  41 /  20  10   0   0
LOS ALAMOS......................  82  47  83  49 /  20  10   0   0
RED RIVER.......................  72  36  73  36 /  40  20  10   0
TAOS............................  81  42  83  45 /  20  20   0   0
SANTA FE........................  82  49  84  51 /  30  20   0   0
SANTA FE AIRPORT................  85  52  86  54 /  20  20   0   0
ESPANOLA........................  85  49  87  52 /  20  20   0   0
ALBUQUERQUE HEIGHTS.............  89  62  87  65 /  20  20   0   0
ALBUQUERQUE VALLEY..............  90  57  89  60 /  20  20   0   0
ALBUQUERQUE FOOTHILLS...........  86  59  85  61 /  30  20   0   0
ALBUQUERQUE WEST MESA...........  89  61  88  63 /  20  20   0   0
SOCORRO.........................  92  58  90  60 /  20  20   0   0
SANDIA PARK/CEDAR CREST.........  82  53  83  54 /  40  20  10   0
MORIARTY/ESTANCIA...............  82  48  84  49 /  50  30  10   0
CARRIZOZO.......................  89  59  88  59 /  30  40   0  10
RUIDOSO.........................  79  52  78  51 /  50  50  20  20
RATON...........................  81  46  85  47 /  40  20   0   0
LAS VEGAS.......................  76  49  83  49 /  50  30  10   0
ROY.............................  80  53  83  53 /  40  30   0   0
CLAYTON.........................  84  58  87  56 /  30  20   0   0
SANTA ROSA......................  85  58  88  58 /  50  50  10  10
TUCUMCARI.......................  86  61  91  62 /  50  40   0   0
FORT SUMNER.....................  85  59  87  59 /  50  50  10  10
CLOVIS..........................  84  60  88  62 /  50  40  10   0
PORTALES........................  86  61  89  61 /  50  40  10   0
ROSWELL.........................  87  65  89  64 /  50  50  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

41
Hazardous weather outlook, Aug 28, 6:00 AM MDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN AUG 28 2005

NMZ001>021-026-291200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT SUN AUG 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY

A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND
EASTERN NEW MEXICO THIS AFTERNOON AND EVENING. IN PARTICULAR...
AREAS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN EXTENDING
SOUTHWARD INTO EASTERN SOCORRO AND LINCOLN COUNTIES THEN EAST ACROSS
THE HIGH PLAINS OF EAST CENTRAL AND SOUTHEAST NEW MEXICO WILL BE
FAVORED FOR SEVERE WEATHER LATER TODAY. ALTHOUGH LARGE HAIL...HEAVY
RAIN AND WIND GUSTS BETWEEN 50 AND 60 MPH WILL BE THE PRIMARY
THREATS...AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN MODERATELY
STRONG VERTICAL WIND SHEAR.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER TO THE NWS OFFICE IN
ALBUQUERQUE.  CONTACT OUR OFFICE TOLL FREE AT 1-888-386-7637 OR
VISIT WWW.SRH.NOAA.GOV/ABQ AND CLICK ON SUBMIT STORM REPORTS.

KJ

In the hours before

Special weather statement, Aug 28, 11:49 AM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1149 AM MDT SUN AUG 28 2005

NMZ016-017-281845-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-

...STRONG THUNDERSTORM MOVING OVER CENTRAL LINCOLN COUNTY...

AT 1147 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP
TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ENCINOSO.
MOVEMENT WAS SOUTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARABELA...GLENCOE...
LINCOLN AND SAN PATRICIO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR
NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

23
Special weather statement, Aug 28, 12:42 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1242 PM MDT SUN AUG 28 2005

NMZ008-010-011-014>017-019-026-290200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA
VALLEY-CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES
COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE
VALLEY-SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA
REGION-WEST CENTRAL MOUNTAINS-
1242 PM MDT SUN AUG 28 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
751 IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR THE
FOLLOWING AREAS

IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 4 COUNTIES

  CHAVES          LINCOLN     EASTERN SOCORRO    TORRANCE

A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN
THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER
RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST
STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION.

23
Special weather statement, Aug 28, 12:57 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1257 PM MDT SUN AUG 28 2005

NMZ016-017-281945-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.

...STRONG THUNDERSTORM MOVING SOUTH CENTRAL LINCOLN COUNTY...

AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP
TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN
PATRICIO. MOVEMENT WAS SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLENCOE...HONDO AND
LINCOLN.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR
NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

23

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 6:02 PM MDTSevere Thunderstorm WarningABQQuay58 min
Aug 27, 6:15 PM MDTSevere Thunderstorm WarningABQSan Miguel64 min
Aug 27, 6:20 PM MDTSevere Thunderstorm WarningABQCurry55 min
Aug 27, 7:09 PM MDTSevere Thunderstorm WarningABQQuay69 min
Aug 27, 7:16 PM MDTSevere Thunderstorm WarningABQCurry59 min
Aug 27, 8:12 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
Aug 27, 8:15 PM MDTSevere Thunderstorm WarningABQCurry60 min
Aug 28, 12:39 AM MDTSevere Thunderstorm WarningABQChaves67 min
Aug 28, 1:12 AM MDTFlash Flood WarningABQChaves63 min
Aug 28, 1:39 PM MDTSevere Thunderstorm WarningABQChaves36 min
Aug 28, 2:49 PM MDTSevere Thunderstorm WarningABQChaves41 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.